Alert archive / Idaho / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 55, NWS Pocatello, ID

September 18, 2014Bannock County, Caribou County, Idaho

NWS Pocatello, ID issued this severe thunderstorm warning at Sep 18, 2014, 4:15 PM MDT for Bannock County, Caribou County, Idaho. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 18, 2014, 4:15 PM MDT (22:15 UTC)
Expired
Sep 18, 2014, 5:00 PM MDT
In force
45 min
Issued by
NWS Pocatello, ID
Area
Storm-based polygon

Counties Bannock County, ID, Caribou County, ID

The radar

The Pocatello radar (KSFX), 83 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 18, 4:24 PM MDTHAIL 110 E Lava Hot Springs, IDHAIL WAS ACCOMPANIED BY WIND GUSTS TO 45 MPH. HAIL BRIEFLY COVERED THE ROADWAY AT FISH CREEK PASS.
Sep 18, 5:08 PM MDTHAIL 0.75Soda Springs, ID

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 10.3 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2014-09-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 17 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2014-09-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
17 J/kg
Mixed-layer CIN
-248 J/kg
Mixed-layer LCL
2714 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

400 
WUUS55 KPIH 182215
SVRPIH
IDC005-029-182300-
/O.NEW.KPIH.SV.W.0055.140918T2215Z-140918T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
415 PM MDT THU SEP 18 2014

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL BANNOCK COUNTY IN SOUTHEAST IDAHO...
  CENTRAL CARIBOU COUNTY IN SOUTHEAST IDAHO...
  THIS INCLUDES THE CITIES OF...SODA SPRINGS...GRACE...

* UNTIL 500 PM MDT

* AT 412 PM MDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 17 MILES WEST OF GRACE...
  AND MOVING NORTHEAST AT 35 MPH.

* LOCATIONS THAT COULD BE AFFECTED INCLUDE...
   GRACE...
   SODA SPRINGS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7.

&&

LAT...LON 4288 11175 4261 11153 4249 11203 4260 11214
TIME...MOT...LOC 2215Z 245DEG 32KT 4257 11204

$$

HEDGES
3 follow-up statements
151 
WWUS55 KPIH 182225
SVSPIH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
425 PM MDT THU SEP 18 2014

IDC005-029-182300-
/O.CON.KPIH.SV.W.0055.000000T0000Z-140918T2300Z/
CARIBOU ID-BANNOCK ID-
425 PM MDT THU SEP 18 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR EAST CENTRAL BANNOCK AND CENTRAL CARIBOU COUNTIES...

AT 420 PM MDT...NATIONAL WEATHER SERVICE RADAR CONTINUED TO INDICATE
A SEVERE THUNDERSTORM PRODUCING BASEBALL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR LAVA HOT
SPRINGS...OR 13 MILES WEST OF GRACE...MOVING NORTHEAST AT 35 MPH.

* LOCATIONS THAT COULD BE AFFECTED INCLUDE...
   BANCROFT...
   SODA SPRINGS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7.

&&

LAT...LON 4254 11197 4263 11208 4288 11175 4261 11153
TIME...MOT...LOC 2224Z 245DEG 32KT 4260 11194

$$

HEDGES
827 
WWUS55 KPIH 182238
SVSPIH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
438 PM MDT THU SEP 18 2014

IDC005-182248-
/O.CAN.KPIH.SV.W.0055.000000T0000Z-140918T2300Z/
BANNOCK ID-
438 PM MDT THU SEP 18 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BANNOCK COUNTY IS
CANCELLED...

AT 438 PM MDT...WEATHER SERVICE RADAR INDICATED THAT THE 
THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA. 
THEREFORE THE WARNING IS CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7.

&&

LAT...LON 4261 11191 4268 11193 4285 11173 4261 11153
TIME...MOT...LOC 2238Z 245DEG 33KT 4267 11178

$$

IDC029-182300-
/O.CON.KPIH.SV.W.0055.000000T0000Z-140918T2300Z/
CARIBOU ID-
438 PM MDT THU SEP 18 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR CENTRAL CARIBOU COUNTY...

AT 433 PM MDT...NATIONAL WEATHER SERVICE RADAR CONTINUED TO INDICATE
A SEVERE THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR BANCROFT...OR
8 MILES NORTHWEST OF GRACE...MOVING NORTHEAST AT 35 MPH.

* LOCATIONS THAT COULD BE AFFECTED INCLUDE...
   SODA SPRINGS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7.

&&

LAT...LON 4261 11191 4268 11193 4285 11173 4261 11153
TIME...MOT...LOC 2238Z 245DEG 33KT 4267 11178

$$

HEDGES
862 
WWUS55 KPIH 182300
SVSPIH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
500 PM MDT THU SEP 18 2014

IDC029-182310-
/O.EXP.KPIH.SV.W.0055.000000T0000Z-140918T2300Z/
CARIBOU ID-
500 PM MDT THU SEP 18 2014

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CARIBOU COUNTY HAS
EXPIRED...

AT 500 PM MDT...WEATHER SERVICE RADAR INDICATED THAT THE 
THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED. THEREFORE THE 
WARNING HAS BEEN ALLOWED TO EXPIRE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7.

&&

LAT...LON 4261 11191 4268 11193 4285 11173 4261 11153
TIME...MOT...LOC 2300Z 245DEG 33KT 4275 11153

$$

HEDGES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 18, 1:33 PM MDT, 2 hours 42 minutes earlier.

Area forecast discussion, Sep 18, 1:33 PM MDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
133 PM MDT THU SEP 18 2014

.SHORT TERM...TONIGHT THROUGH FRIDAY. REGIONAL SATELLITE IMAGERY WAS
SHOWING A SPLITTING UPPER TROUGH OVER THE PAC COAST EARLY THIS
AFTERNOON. WEAK TO MODEST INSTABILITY AND MOISTURE AVAILABILITY ARE
EXPECTED TO COMBINE WITH DEEP LAYER SHEAR EXTENDING FROM NE NEVADA
THROUGH SW MONTANA THIS AFTERNOON TO PRODUCE SCATTERED STRONG
THUNDERSTORM DEVELOPMENT. PRECIPITABLE VALUES OF .75 TO 1.00 INCHES
WILL SUPPORT BRIEF HEAVY RAIN...ALTHOUGH THE FLASH FLOODING THREAT
APPEARS TO BE MINIMAL AT THIS POINT DUE TO THE SPEED WITH WHICH THE
CELLS WILL LIKELY BE MOVING. WINDEX VALUES UP TO 40 COMBINED WITH
AMBIENT BREEZY CONDITIONS MAY PRODUCE WIND GUSTS OF 40 TO 50 MPH
WITH THUNDERSTORMS THIS AFTERNOON/EARLY EVE. AT THIS POINT...THE
FAVORED AREAS FOR STRONGEST DEVELOPMENT APPEARS TO BE THE MACKAY TO
DILLON CORRIDOR AND MALTA TO CHESTERFIELD CORRIDOR. THE SRN PORTION
OF INCOMING TROUGH SPLITS FROM THE NRN BRANCH FLOW TONIGHT AS IT
DRIFTS SOUTH INTO CNTRL CALIFORNIA. THE LOCATION OF LOW AND
ASSOCIATED DYNAMICS/MOISTURE WILL PROMOTE ONGOING SHOWERS/CONVECTION
OVER SE IDAHO LATE TONIGHT. THE NRN BRANCH TROUGH AXIS SWEEPS
THROUGH THE REGION FRIDAY BRINGING A DISTINCT DRYING TREND TO THE
AREA. HUSTON

.LONG TERM...FRIDAY NIGHT THROUGH NEXT THURSDAY. THE UPPER LOW
DRIFTS SOUTH INTO THE SRN CALIFORNIA COASTAL AREA SATURDAY BEFORE
LIFTING NE INTO NEVADA LATE SATURDAY NIGHT WITH ATTENDING
PRECIPITATION SHIELD OVERSPREADING SE IDAHO SUNDAY AND CONTINUING
THROUGH MONDAY AS THE LOW WORKS EAST INTO WYOMING (PER THE GFS). THE
ECMWF (00Z) HAS A SIMILAR DEPICTION BUT IS MUCH MORE PROLIFIC WITH
PRECIPITATION PRODUCTION. FAVORING THE GFS SOLUTION IN THIS REGARD.
DRY CONDITIONS ARE EXPECTED BEHIND THE EXITING LOW AS THE NEXT PAC
TROUGH SPREADS INTO THE NW COASTAL WATERS TUESDAY/WEDNESDAY. BY
THURSDAY...THE MODELS BEGIN TO SHOW THE TROUGH WORKING INLAND...THE
ECMWF ADVERTISING ANOTHER SPLITTING TROUGH AND THE GFS SOMEWHAT MORE
CONSOLIDATED INITIALLY (THURSDAY) BUT QUICKLY TRENDING TOWARD A
SPLITTING SOLUTION FRIDAY. SPLITTING THE DIFFERENCE HERE (NO PUN
INTENDED) UNTIL MODELS SHOW SOME CONSOLIDATION...THUS CONTINUING
CLIMO-LOOKING PRECIP POTENTIAL THURSDAY/THURSDAY NIGHT. HUSTON
&&

.AVIATION...A STRONG UPPER JET IS BISECTING THE THE REGION THIS
AFTERNOON...WHICH IS PRODUCING SCATTERED SHOWERS AND
THUNDERSTORMS...BUT CONDITIONS WILL REMAIN VFR. EXPECT SOUTHWEST
WINDS GUSTING 20 TO 25 KTS IN THE SNAKE PLAIN THROUGH SUNSET.
TOMORROW WILL BE DRIER WITH ANOTHER BREEZY AFTERNOON.
&&

.FIRE WEATHER...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED
THROUGHOUT THE REST OF TODAY. BREEZY CONDITIONS WILL REMAIN IN THE
SNAKE PLAIN THROUGH SUNSET. OVERNIGHT TONIGHT...SCATTERED SHOWERS
AND ISOLATED THUNDERSTORMS WILL REMAIN...MAINLY IN ZONE 413.
OTHERWISE...A DRYING TREND IS EXPECTED FRIDAY THROUGH AT LEAST
SUNDAY AFTERNOON.
&&

.PIH WATCHES/WARNINGS/ADVISORIES...NONE.
&&

In the hours before

Special weather statement, Sep 18, 2:17 PM MDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
217 PM MDT THU SEP 18 2014

IDZ019-020-182115-
CLARK ID-JEFFERSON ID-BINGHAM ID-BUTTE ID-
217 PM MDT THU SEP 18 2014

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL BUTTE COUNTY IN EAST CENTRAL IDAHO
  SOUTH CENTRAL CLARK COUNTY IN EASTERN IDAHO
  NORTHWESTERN BINGHAM COUNTY IN SOUTHEAST IDAHO
  WESTERN JEFFERSON COUNTY IN SOUTHEAST IDAHO

AT 212 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SOUTHWEST INL...MOVING NORTHEAST AT 35 MPH.

SMALL HAIL...BRIEF HEAVY RAIN AND WIND GUSTS UP TO 50 MPH ARE
POSSIBLE WITH THIS STORM AS IT MOVES TOWARDS MUD LAKE.

LOCATIONS IMPACTED THROUGH 315 PM MDT INCLUDE...
   SOUTHEAST INL...
   NORTHWEST INL...
   MUD LAKE...

LAT...LON 4412 11249 4388 11213 4341 11286 4354 11304
TIME...MOT...LOC 2016Z 222DEG 29KT 4354 11287

HUSTON
Special weather statement, Sep 18, 2:20 PM MDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
220 PM MDT THU SEP 18 2014

IDZ023-182115-
CARIBOU ID-BINGHAM ID-BONNEVILLE ID-
220 PM MDT THU SEP 18 2014

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN BONNEVILLE COUNTY IN SOUTHEAST IDAHO
  EAST CENTRAL BINGHAM COUNTY IN SOUTHEAST IDAHO
  EXTREME NORTH CENTRAL CARIBOU COUNTY IN SOUTHEAST IDAHO

AT 212 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS SOUTHWEST OF PALISADES...MOVING
NORTHEAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER...BRIEF HEAVY RAIN AND WIND
GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS AS THEY MOVE
NORTHEAST TOWARD THE WYOMING STATE LINE.

LOCATIONS IMPACTED THROUGH 315 PM MDT INCLUDE...
   PALISADES...

LAT...LON 4301 11188 4329 11156 4352 11109 4353 11107
      4350 11103 4308 11104
TIME...MOT...LOC 2019Z 235DEG 29KT 4325 11146 4307 11169
          4315 11124

HUSTON
Special weather statement, Sep 18, 2:25 PM MDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
225 PM MDT THU SEP 18 2014

IDZ019-182115-
TETON ID-
225 PM MDT THU SEP 18 2014

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL TETON COUNTY IN SOUTHEAST IDAHO

AT 218 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DRIGGS...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER...BRIEF HEAVY RAIN AND WIND
GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED THROUGH 315 PM MDT INCLUDE...
  DRIGGS...

LAT...LON 4363 11121 4377 11130 4392 11104 4368 11104
TIME...MOT...LOC 2024Z 240DEG 25KT 4371 11113

HUSTON
Special weather statement, Sep 18, 2:31 PM MDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
231 PM MDT THU SEP 18 2014

IDZ023-182130-
CARIBOU ID-
231 PM MDT THU SEP 18 2014

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CARIBOU COUNTY IN SOUTHEAST IDAHO

AT 224 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NORTH OF GRACE...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER...BRIEF HEAVY RAIN AND WIND
GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS STORM AS IT MOVES
NORTHEAST THROUGH 330 PM MDT.

LOCATIONS IMPACTED THROUGH 330 PM MDT INCLUDE...
   NORTH OF GRACE AND SODA SPRINGS...
   NORTH OF CONDA...
   HENRY...

LAT...LON 4302 11147 4281 11122 4252 11177 4260 11192
TIME...MOT...LOC 2029Z 223DEG 19KT 4261 11176

HUSTON
Local storm report, Sep 18, 2:43 PM MDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
243 PM MDT THU SEP 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             2 N DRIGGS              43.75N 111.11W
09/18/2014  M0.50 INCH       TETON              ID   TRAINED SPOTTER

            SPOTTER REPORTED HAIL 0.25 TO 0.50 IN DIAMETER. FELL FOR
            AROUND 1 TO 2 MINUTES

&&

VPRESTON
Special weather statement, Sep 18, 4:11 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
411 PM MDT THU SEP 18 2014

IDZ022-023-182300-
ONEIDA ID-POWER ID-CASSIA ID-BANNOCK ID-
411 PM MDT THU SEP 18 2014

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL CASSIA COUNTY IN SOUTH CENTRAL IDAHO
  SOUTH CENTRAL BANNOCK COUNTY IN SOUTHEAST IDAHO
  SOUTHEASTERN POWER COUNTY IN SOUTHEAST IDAHO
  ONEIDA COUNTY IN SOUTHEAST IDAHO

UNTIL 500 PM MDT

AT 407 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES SOUTHEAST
OF IDAHOME TO 18 MILES NORTHWEST OF HOLBROOK TO SNOWVILLE..AND MOVING
NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
SMALL HAIL...HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
   HOLBROOK...
   MALAD...
   FORT HALL BANNOCK PEAK...
   ROCKLAND...
   ROY...

LAT...LON 4223 11305 4220 11340 4268 11283 4261 11244
      4225 11212 4199 11260 4199 11268 4199 11282
TIME...MOT...LOC 2209Z 229DEG 30KT 4227 11318 4229 11295
          4199 11269

JKEYES

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 18, 1:07 PM MDTSpecial Weather StatementPIHCaribou53 min
Sep 18, 1:24 PM MDTSevere Thunderstorm WarningPIHBannock, Bingham, Bonneville, Caribou36 min
Sep 18, 1:34 PM MDTSpecial Weather StatementPIHButte56 min
Sep 18, 1:54 PM MDTSpecial Weather StatementPIHCassia66 min
Sep 18, 1:56 PM MDTSevere Thunderstorm WarningPIHBingham, Bonneville, Caribou49 min
Sep 18, 2:17 PM MDTSpecial Weather StatementPIHJefferson58 min
Sep 18, 2:17 PM MDTSevere Thunderstorm WarningPIHCassia, Oneida, Power43 min
Sep 18, 2:20 PM MDTSpecial Weather StatementPIHBonneville55 min
Sep 18, 2:25 PM MDTSpecial Weather StatementPIHTeton50 min
Sep 18, 2:31 PM MDTSpecial Weather StatementPIHCaribou59 min
Sep 18, 2:42 PM MDTTornado WarningPIHCassia, Oneida, Power48 min
Sep 18, 3:26 PM MDTSevere Thunderstorm WarningPIHCassia, Oneida, Power41 min
Sep 18, 3:38 PM MDTSevere Thunderstorm WarningPIHBannock, Oneida, Power52 min
Sep 18, 4:11 PM MDTSpecial Weather StatementPIHOneida49 min
Sep 18, 4:27 PM MDTSpecial Weather StatementPIHBonneville48 min
Sep 18, 4:35 PM MDTSevere Thunderstorm WarningPIHBannock, Franklin, Oneida, Power40 min
Sep 18, 5:13 PM MDTSevere Thunderstorm WarningPIHBannock, Caribou, Oneida19 min
Sep 18, 5:43 PM MDTSpecial Weather StatementPIHOneida47 min

Nearby

Severe Thunderstorm Warnings in Idaho, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.